# SDR COMA9960547

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6003106819
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER PLATE (P/N 600-31068-19) AT RBL 9 AT 461.00 CRACKED.  REPLACED DOUBLER PLATE FOR RBL 9 AT FS 461.00 IAW WVAC EO 601R-53-0342.
